# SDR CALA2024031200706

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 125,361 hours, 19,554 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: MS295262
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FUEL RECEPTACLE CAPS MISSING. MEL 2821L APPROVAL REQUIRED. LEFT AND RIGHT FUEL RECEPTACLE CAPS PLACED ON MEL 2821L DDP C/W. MEL 2841L APPROVED INSTALL LEFT AND RIGHT FUEL CAPS AT REFUELING PANEL DOOR SECURE CLOSE. MEL CLOSE.
